| Model Number |
PDVM5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Extraskeletal ossification (1428)
| Date of Event |
08/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient received a pdc vivo implant on (b)(6) 2023 at c5-6 due to symptomatic cervical disc disease.Patient developed a foraminal osteophyte / spur and stenosis.A pdc vivo removal was completed on (b)(6) 2024.Device placement was good and there was no device related issue.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of the complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the harms associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The removed implants will be evaluated following exponent's approved prodisc c device evaluation protocol.The report will be issued under pdcv-0021.The removal was caused by the formation of an osteophyte.This report is for 1 of 1 devices involved in this event.
Event or Problem Description
A patient received a pdc vivo implant on 2023 at c5-6 due to symptomatic cervical disc disease.Patient developed a foraminal osteophyte / spur and stenosis.A pdc vivo removal was completed on (b)(6) 2024.Device placement was good and there was no device related issue.